# SDR FDEA202404180469

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,223 hours, 19,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED AND REMOVED DEBRIS FROM GIRT BAR AND FEET IAW AMM 25-66-10-2-0. APPLIED LUBRICANT AND PERFORMED OPERATIONAL CHECK MULTIPLE TIMES. OPS CHECKED GOOD. DOOR SLIDE ARMED AND DISARMED PROPERLY.  A/C OK FOR SVC.
